# SDR HEEA072361

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 3194
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT POWER UP. PERFORMED PRELIMINARY INSPECTION. TROUBLESHOT AND REPLACED F202 FUSE.  ADJUSTED STC AND GAIN VOLTAGE.  BENCH CHECK GOOD.
